View R&D Publication Details

Department

Mathematics

Department

Mathematics,

Authors

Kashyap Rajeevsarathy

Title of Article

Fractional powers of Dehn twists about nonseparating curves

Title of journal

Glasgow Mathematical Journal

Year

2013

Volume

56 (1)

DOI

http://dx.doi.org/10.1017/S0017089513000177

Pages

197 -- 210

Keywords

Mapping class groups; Low-dimensional topology;

Status

Active

Copyright © 2016 Indian Institute of Science Education and Research Bhopal. All rights reserved